GENERALIZED A-STATISTICAL CONVERGENCE AND A KOROVKIN TYPE APPROXIMATION THEOREM FOR DOUBLE SEQUENCES


Creative Commons License

BELEN C., YILDIRIM M.

MISKOLC MATHEMATICAL NOTES, vol.14, no.1, pp.31-39, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.18514/mmn.2013.478
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.31-39

Abstract

In this paper, we use the notion of ideal to obtain two more general concepts and call them as I -A-statistical convergence and ideal A-summability. We also use the the concept of I -A-statistical convergence to prove a Korovkin type approximation theorem for double sequences of positive linear operators and present an interesting example to show that our Korovkin theorem is stronger than those proved earlier.